MAUDE Adverse Event Report: COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS

COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS
Model Number GN2500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
Physician was attempting to use a gooseneck snare to capture a stretched coil in the hepatic artery.It was reported that the wire shaft of the snare device broke during the procedure.Another snare was used to complete the procedure.The procedure was delayed by less than 30 minutes.No injury to the patient was reported.
 
Additional Manufacturer Narrative
Additional info received: patient's approximate age is in 70's patient's approximate weight is (b)(6).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
GOOSENECK SNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6248483
Report Number2183870-2017-00025
Device Sequence Number937191
Product Code DQY
UDI-Device Identifier00821684004043
UDI-Public00821684004043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberGN2500
Device Catalogue NumberGN2500
Device Lot NumberA319911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2016
Supplement Date Received by ManufacturerNot provided
12/15/2016
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date03/14/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight60